Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 1

 
   

On Ekelandís Variational Principle in Partial Metric Spaces

PP: 257-262
Author(s)
Hassen Aydi, Erdal Karapınar, Calogero Vetro,
Abstract
In this paper, lower semi-continuous functions are used to extend Ekelandís variational principle to the class of partial metric spaces. As consequences of our results, we obtain some fixed point theorems of Caristi and Clarke types.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved